MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PREVELEAK SURGICAL SEALANT; SEALANT, POLYMERIZING

BAXTER HEALTHCARE CORPORATION PREVELEAK SURGICAL SEALANT; SEALANT, POLYMERIZING
Model Number ADS201808
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
The preveleak surgical sealant was defective as pieces were broken in the package.This was discovered and it was not used on the patient.

Brand Name
PREVELEAK SURGICAL SEALANT
Common Device Name
SEALANT, POLYMERIZING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
25212 w. illinois route 120
round lake IL 60073
MDR Report Key19559225
Report Number19559225
Device Sequence Number4734802
Product Code NBE
UDI-Device Identifier05413765583582
UDI-Public(01)05413765583582(10)HA231251(17)251213(240)ADS201808(30)1
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2024
Report Date (Section F) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberADS201808
Device Catalogue NumberADS201808
Device Lot NumberHA231251
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age37 YR
Patient SexMale
Patient Weight94 KG
Patient RaceWhite
Date Report Sent to FDA06/13/2024